Fuzzy g-closure operators
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 325-340
Printed June 1, 2003
Yong Chan Kim, Jung Mi Ko
Kangnung National University, Kangnung National University
Abstract : We introduce a fuzzy g-closure operator induced by a fuzzy topological space in view of the definition of \v{S}ostak [13]. We show that it is a fuzzy closure operator. Furthermore, it induces a fuzzy topology which is finer than a given fuzzy topology. We investigate some properties of fuzzy g-closure operators.
Keywords : fuzzy topology, r-generalized fuzzy closed sets, fuzzy g-closure operators, fuzzy continuous maps, generalized fuzzy continuous (irresolute) maps, r-$FT_{2}$ spaces, (strongly) r-closed graphs
MSC numbers : 54A40, 54A05, 54C08
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd